Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bad stomach, temperature and vomiting. Gastroenteritis. What are the patchy rashes on face?

Hi i took my 10 month old daughter to the doctor yesturday after having a bad stomach for 3 days, temperature and vomitting. He said it was gastroenteritis , now however she gas developed s patchy rash on her face that seems to come and go with no apparent reason? Her temperature has stablised and vomiting stopped but stomach is still quite bad, any suggestions?
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for choosing HCM.
It seems like a rash which can be present in viral fevers-like measles / rubella etc. Many other conditions can also cause this. It may be due to some of the drugs you are giving her.
Apply some calamine lotion & watch for a day or two. If it persists then see a doctor.
However it is harmless & self limiting.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor